I know there have been a few posts on this but many are a while back.
Yesterday I was at the dentist for a clean. All was fine until he said I need a tiny filling, I have never had one before. He gave me the anesthetic containing adrenaline (tiny amount if a 1 in 80000 dose) and I was fitting and shaking within 10min with my heart racing like mad, with the paramedics being called. It all stopped within 30 min after which I as exhausted and couldn't keep my eyes open. I ended up in an ambulance going to hospital. Am released and ok now, just lacking much of an explanation.
I have hashi and am in T4 and T3 prescribed. My TSH is suppressed but free T3 and T4 in range (lower end). I take nutri adrenal extra and nutri thyroid.
Question: do you think my bad reaction to adrenalin was due to my knackered adrenals?
Or: is it due to the thyroid aspect and the fact that I had mol just taken my morning thyroid meds?
Or : was the dentist just stuipid and hit a blood vessel that sent it straight to my heart
Any advice is much appreciated . I won't be repeating that episode for sure and will make sure future anaesthetics are adrenaline free.